# SDR 98ZZZM381

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3418 · Stall Warning System
- Part: Stall Trigger
- Condition: Elongated
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STALL TRIGGER INBOARD SCREW HOLES ELONGATED.  REPAIRED IAW BAE FAX FEF DJR/RJ0699-97 AND JM/RJ0247-97.  (M)
